Pawel Pilarczyk
Edelsbrunner Group
8 Publications
2021 | Published | Journal Article | IST-REx-ID: 9821 |

Graff, Grzegorz, et al. “Persistent Homology as a New Method of the Assessment of Heart Rate Variability.” PLoS ONE, vol. 16, no. 7, e0253851, Public Library of Science, 2021, doi:10.1371/journal.pone.0253851.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1252 |

Harker, Shaun, et al. “Inducing a Map on Homology from a Correspondence.” Proceedings of the American Mathematical Society, vol. 144, no. 4, American Mathematical Society, 2016, pp. 1787–801, doi:10.1090/proc/12812.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1254 |

Golmakani, Ali, et al. “Uniform Expansivity Outside a Critical Neighborhood in the Quadratic Family.” Experimental Mathematics, vol. 25, no. 2, Taylor and Francis, 2016, pp. 116–24, doi:10.1080/10586458.2015.1048011.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1149
Miyaji, Tomoyuki, et al. “A Study of Rigorous ODE Integrators for Multi Scale Set Oriented Computations.” Applied Numerical Mathematics, vol. 107, Elsevier, 2016, pp. 34–47, doi:10.1016/j.apnum.2016.04.005.
View
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1555 |

Knipl, Diána, et al. “Rich Bifurcation Structure in a Two Patch Vaccination Model.” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2, Society for Industrial and Applied Mathematics , 2015, pp. 980–1017, doi:10.1137/140993934.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1563
Graff, Grzegorz, and Pawel Pilarczyk. “An Algorithmic Approach to Estimating the Minimal Number of Periodic Points for Smooth Self-Maps of Simply-Connected Manifolds.” Topological Methods in Nonlinear Analysis, vol. 45, no. 1, Juliusz Schauder Center for Nonlinear Studies, 2015, pp. 273–86, doi:10.12775/TMNA.2015.014.
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 451 |

Pilarczyk, Pawel, and Pedro Real. “Computation of Cubical Homology, Cohomology, and (Co)Homological Operations via Chain Contraction.” Advances in Computational Mathematics, vol. 41, no. 1, Kluwer, 2014, pp. 253–75, doi:10.1007/s10444-014-9356-1.
View
| DOI
| Download (ext.)
Grants
8 Publications
2021 | Published | Journal Article | IST-REx-ID: 9821 |

Graff, Grzegorz, et al. “Persistent Homology as a New Method of the Assessment of Heart Rate Variability.” PLoS ONE, vol. 16, no. 7, e0253851, Public Library of Science, 2021, doi:10.1371/journal.pone.0253851.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1252 |

Harker, Shaun, et al. “Inducing a Map on Homology from a Correspondence.” Proceedings of the American Mathematical Society, vol. 144, no. 4, American Mathematical Society, 2016, pp. 1787–801, doi:10.1090/proc/12812.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1254 |

Golmakani, Ali, et al. “Uniform Expansivity Outside a Critical Neighborhood in the Quadratic Family.” Experimental Mathematics, vol. 25, no. 2, Taylor and Francis, 2016, pp. 116–24, doi:10.1080/10586458.2015.1048011.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1149
Miyaji, Tomoyuki, et al. “A Study of Rigorous ODE Integrators for Multi Scale Set Oriented Computations.” Applied Numerical Mathematics, vol. 107, Elsevier, 2016, pp. 34–47, doi:10.1016/j.apnum.2016.04.005.
View
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1555 |

Knipl, Diána, et al. “Rich Bifurcation Structure in a Two Patch Vaccination Model.” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2, Society for Industrial and Applied Mathematics , 2015, pp. 980–1017, doi:10.1137/140993934.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1563
Graff, Grzegorz, and Pawel Pilarczyk. “An Algorithmic Approach to Estimating the Minimal Number of Periodic Points for Smooth Self-Maps of Simply-Connected Manifolds.” Topological Methods in Nonlinear Analysis, vol. 45, no. 1, Juliusz Schauder Center for Nonlinear Studies, 2015, pp. 273–86, doi:10.12775/TMNA.2015.014.
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 451 |

Pilarczyk, Pawel, and Pedro Real. “Computation of Cubical Homology, Cohomology, and (Co)Homological Operations via Chain Contraction.” Advances in Computational Mathematics, vol. 41, no. 1, Kluwer, 2014, pp. 253–75, doi:10.1007/s10444-014-9356-1.
View
| DOI
| Download (ext.)